# SDR DALA13065620940

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 64,910 hours, 48,555 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE EMERGENCY RELEASE CABLE WAS FRAYED BEYOND ALLOWABLE LIMITS. THE CABLE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
